Alert archive / West Virginia / Flash Flood Watches in 2011
Flash Flood Watch 6, NWS Charleston, WV
NWS Charleston, WV issued this flash flood watch at May 11, 2011, 10:07 AM EDT for 4 states. It took effect at May 11, 2011, 2:00 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2011, 10:07 AM EDT (14:07 UTC)
- In effect from
- May 11, 2011, 2:00 PM EDT
- Expired
- May 11, 2011, 5:01 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Vinton County, OH, Buchanan County, VA, Dickenson County, VA, Cabell County, WV, Lincoln County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 60 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1712 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
783 WGUS61 KRLX 111407 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 1007 AM EDT WED MAY 11 2011 KYZ101>103-105-OHZ083-084-086-087-VAZ003-004-WVZ005-006-013-024- 025-033-112215- /O.NEW.KRLX.FF.A.0006.110511T1800Z-110512T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-GALLIA- LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-MINGO-LOGAN- MCDOWELL- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT... CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HUNTINGTON...HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN... CHAPMANVILLE...MAN...WELCH...GARY...WAR 1007 AM EDT WED MAY 11 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA... INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD... CARTER...GREENUP AND LAWRENCE KY. IN SOUTHEAST OHIO... GALLIA... JACKSON OH...LAWRENCE OH AND VINTON. IN SOUTHWEST VIRGINIA... BUCHANAN AND DICKENSON. IN WEST VIRGINIA... CABELL...LINCOLN... LOGAN...MCDOWELL...MINGO AND WAYNE. * FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING * THE GROUND IS SATURATED FROM PREVIOUS RAINS. ANY SHOWERS AND THUNDERSTORMS THAT DEVELOP OVER THE WATCH AREA THIS AFTERNOON WILL BE SLOW MOVERS. WITH THE GROUND ALREADY SATURATED...ANY RAIN FROM THESE STORMS WILL RUNOFF INTO STREAMS AND CREEKS AND COULD PRODUCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
138 WGUS61 KRLX 111843 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 243 PM EDT WED MAY 11 2011 KYZ101>103-105-OHZ083-084-086-087-VAZ003-004-WVZ005-006-013-024- 025-033-120200- /O.CON.KRLX.FF.A.0006.000000T0000Z-110512T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-GALLIA- LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-MINGO-LOGAN- MCDOWELL- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT... CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HUNTINGTON...HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN... CHAPMANVILLE...MAN...WELCH...GARY...WAR 243 PM EDT WED MAY 11 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS... IN NORTHEAST KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE KY. IN SOUTHEAST OHIO...GALLIA...JACKSON OH...LAWRENCE OH AND VINTON. IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN WEST VIRGINIA...CABELL...LINCOLN...LOGAN...MCDOWELL...MINGO AND WAYNE. * UNTIL 10 PM EDT THIS EVENING * THE GROUND IS SATURATED FROM PREVIOUS RAINS. THERE IS STILL A CHANCE OF ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP THIS EVENING. ANY SHOWERS AND THUNDERSTORMS THAT DEVELOP OVER THE WATCH AREA WILL BE SLOW MOVERS. WITH THE GROUND ALREADY SATURATED...ANY RAIN FROM THESE STORMS WILL RUNOFF INTO STREAMS AND CREEKS AND COULD PRODUCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
685 WGUS61 KRLX 112101 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 501 PM EDT WED MAY 11 2011 KYZ101>103-105-OHZ083-084-086-087-VAZ003-004-WVZ005-006-013-024- 025-033-112215- /O.CAN.KRLX.FF.A.0006.000000T0000Z-110512T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-GALLIA- LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN-MINGO-LOGAN- MCDOWELL- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT... CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HUNTINGTON...HARTS...ALUM CREEK...HAMLIN...WILLIAMSON...LOGAN... CHAPMANVILLE...MAN...WELCH...GARY...WAR 501 PM EDT WED MAY 11 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA HAS BEEN CANCELLED. WITH DRIER AIR ALOFT...THE FORMATION OF SHOWERS AND THUNDERSTORMS HAS BEEN SUPPRESSED. AS A RESULT...THE FLOOD THREAT THIS EVENING IS MINIMAL. DESPITE THIS CANCELLATION...THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR FOR DEVELOPMENT OVERNIGHT AND WEDNESDAY...AS THE GROUND OVER THE WATCH AREA REMAINS QUITE SATURATED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at May 11, 9:55 AM EDT, 12 minutes earlier.
Area forecast discussion, May 11, 9:55 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 955 AM EDT WED MAY 11 2011 .SYNOPSIS... AN OSCILLATING QUASI STATIONARY FRONT REMAINS JUST WEST OF THE AREA AT LEAST THROUGH FRIDAY. AN UPPER LEVEL RIDGE DRIFTS EAST THROUGH THURSDAY. A BROAD LOW PRESSURE SYSTEM APPROACHES THIS WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... ....UPDATE.... MODIFIED POP FIELDS TO REPRESENT LATEST RADAR TRENDS...LATEST NUMERICAL GUIDANCE HAS THETA-E RIDGE AND POOLING DEWPOINTS ALONG THE STATIONARY BOUNDARY THROUGH CWA THIS AFTERNOON. LATEST MODEL SOUNDINGS SHOWING VERY SLOW STORM MOTION THIS AFTERNOON...LESS THAN 20MPH...ANY CONVECTION THAT DOES FIRE WILL BE VERY SLOW MOVING AND COULD CAUSE ADDITIONAL WATER PROBLEMS IN WETTEST AREAS. ....PREVIOUS DISCUSSION.... NORTHWEST FLOW ALOFT CONTINUES AS THE HIGH PRESSURE RIDGE SLOWLY MOVES INTO THE OH VALLEY TODAY. THIS SHOULD BRING AN IMPROVEMENT IN THE WEATHER CONDITIONS TODAY. THEREFORE...POPS/WX WERE LOWERS TO CHANCE ACROSS THE SOUTHERN HALF OF OUR CWA...WHILE KEEPING IT DRY ACROSS THE EXTREME NORTHEAST COUNTIES. HOWEVER...THUNDERSTORMS COULD STILL POSSIBLE WITH MODERATE TO HEAVY RAIN THROUGH THIS EVENING. MINOR CHANGES MADE TO TEMPERATURES THROUGH THE PERIOD. GENERALLY IN THE LOW TO MID 80S FOR HIGHS TODAY...AND LOWER 60S FOR LOWS TONIGHT. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... UNSETTLED WEATHER CONTINUES IN THE SHORT TERM. PERIOD STARTS OUT WITH AN UPPER LEVEL RIDGE OVER THE REGION...WHICH WILL GRADUALLY BREAK DOWN/PUSH OFF TO THE EAST AS AN UPPER LOW OVER THE PLAINS STARTS TO PUSH EASTWARD. CWA WILL ALSO BE IN THE WARM SECTOR OF A SURFACE LOW PRESSURE SYSTEM TO OUR WEST...AS THIS WARM FRONT CONTINUES TO LIFT NORTH THROUGH THE CWA. AS A RESULT...WARM...HUMID...AND UNSTABLE AIR WILL BE IN PLACE ACROSS THE CWA. SEVERAL DISTURBANCES MOVING THROUGH THE FLOW WILL HELP TO TRIGGER SHOWERS AND THUNDERSTORMS. MODELS INDICATING 2000-3000 J/KG CAPE AT TIMES IN THE SHORT TERM...BUT OVERALL...WEAK 0-6KM SHEAR. IN ADDITION...MODELS INDICATING APPROX 1.3 TO 1.5 INCHES OF PW THROUGH THE PERIOD...AND WITH OVERALL WEAK FLOW...COULD ONCE AGAIN RUN INTO WATER ISSUES. WILL HIGHLIGHT IN HWO AND RWS. UPPER LOW APPROACHES LATE IN THE PERIOD WITH SURFACE LOW PRESSURE EVENTUALLY SINKING TO OUR SOUTH. AS IT DOES SO...SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE REMAINDER OF THE PERIOD. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... OVERALL PATTERN SHOWS LITTLE CHANGE. HOWEVER...MODELS DO PUSH FRONTAL BOUNDARY EAST OF THE AREA BY SATURDAY MORNING AS AN AREA OF LOW PRESSURE WORKS ITS WAY TO THE EAST. THE ECMWF CONTS TO BE THE SLOWER OF THE MODELS IN PUSHING LOW PRESSURE AREA TO THE EAST...AND BASED ON THE STAGNANT NATURE OF THE WX PATTERN...THE MODEL OF CHOICE IS THE ECMWF IN HOW IT HANDLES OVERALL SYNOPTIC PATTERN. USED HPC VALUES WITH MINOR ADJUSTMENTS TO POPULATE GRIDDED FCST. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... CONTINUED WITH IFR/LIFR IN FOG AT CRW UNTIL 07Z...WHEN AN AREA OF SHOWERS AND STORMS WILL ARRIVE AT THIS SITE. THIS RAINFALL ACTIVITY SHOULD CLEAR THE FOG ALREADY IN PLACE FOR COUPLE OF HOURS...TO RETURN LIFR/IFR LATER BY 09Z. STORMS WILL HIT HTS STRONGER AS A LINE OF BACK BUILDING STORMS FROM OH MOVE NEARBY. OTHER SITES WILL EXPERIENCE VFR/MVFR CONDITIONS UNDER SHOWERS OR STORMS. ONCE THE MORNING FOG IS GONE...WED WILL BE VFR UNTIL THUNDERSTORMS FIRE UP...WHICH COULD OCCUR BY MIDDAY. WHILE LESS ORGANIZED WED...ANY THUNDERSTORM THAT DOES FLARE UP WILL EASILY BECOME QUITE HEAVY AS WELL AS SLOW MOVING. SURFACE FLOW WILL BE LIGHT AND VARIABLE...MAINLY S...BUT GUSTY AND VARIABLE IN THUNDERSTORMS. FLOW ALOFT WILL BE LIGHT AND MAINLY FROM THE W. HTS TAF AMD NOT SKED DO TO NEAR-COMPLETE ASOS OUTAGE. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z THURSDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING AND LOCATION OF SHOWERS AND THUNDERSTORMS COULD VARY...ESPECIALLY OVER SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA. OVERNIGHT POST-RAIN FOG COULD BE MORE INTENSE AND WIDESPREAD THAN FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY M H H H H H H H H H H H BKW CONSISTENCY M M M H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY M M H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 12Z THURSDAY... IFR CONDITIONS EXPECTED UNDER SHOWERS AND STORMS THIS WEEKEND. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...ARJ/SL/TAX NEAR TERM...ARJ/TAX SHORT TERM...SL LONG TERM...KMC AVIATION...ARJ
Hazardous weather outlook, May 11, 6:01 AM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 601 AM EDT WED MAY 11 2011 KYZ101>103-105-121015- GREENUP-CARTER-BOYD-LAWRENCE- 601 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-013>020-024>040-046- 047-121015- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-LAWRENCE- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN- PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN- BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING- RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 601 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 11, 4:13 AM EDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
413 AM EDT WED MAY 11 2011
OHZ084>086-WVZ007-110900-
GALLIA OH-MASON WV-MEIGS OH-VINTON OH-
413 AM EDT WED MAY 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GALLIA...NORTHERN
MASON...SOUTHEASTERN VINTON AND WESTERN MEIGS COUNTIES...
AT 410 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF
RUTLAND...MOVING SOUTHEAST AT 35 MPH.
THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE.
THIS STORM WILL BE NEAR VINTON AROUND 420 AM...CHESHIRE AROUND 430 AM
AND HENDERSON AROUND 440 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3922 8227 3920 8227 3920 8224 3880 8186
3870 8222 3905 8243 3913 8242 3914 8246
13The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:05 PM EDT | Tornado Warning | RLX | Lawrence | 25 min |
| May 10, 8:52 PM EDT | Special Weather Statement | RLX | Lawrence | 3 hr |
| May 10, 11:35 PM EDT | Special Weather Statement | RLX | Greenup | 55 min |
| May 11, 12:08 AM EDT | Severe Thunderstorm Warning | RLX | Boyd, Greenup | 67 min |
| May 11, 1:01 AM EDT | Severe Thunderstorm Warning | RLX | Carter, Greenup | 59 min |
| May 11, 1:48 AM EDT | Special Weather Statement | RLX | Lawrence | 72 min |
| May 11, 2:50 AM EDT | Flash Flood Warning | RLX | Carter, Greenup, Lawrence | 2 hr |
| May 10, 10:08 PM EDT | Special Weather Statement | RLX | Lawrence | 52 min |
| May 10, 8:25 PM EDT | Special Weather Statement | RLX | Raleigh | 35 min |
| May 10, 8:41 PM EDT | Special Weather Statement | RLX | Doddridge, Tyler | 34 min |
| May 10, 9:12 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 48 min |
| May 10, 10:48 PM EDT | Special Weather Statement | RLX | Barbour, Randolph, Taylor, Upshur | 27 min |
| May 10, 11:59 PM EDT | Special Weather Statement | RLX | Mingo | 46 min |
| May 11, 1:59 AM EDT | Special Weather Statement | RLX | Jackson, Kanawha, Putnam, Roane | 76 min |
| May 11, 2:24 AM EDT | Special Weather Statement | RLX | Pocahontas, Webster | 66 min |
| May 11, 4:13 AM EDT | Special Weather Statement | RLX | Mason | 47 min |
Nearby
Flash Flood Watches in West Virginia, 2011Flash Flood Watches in Kentucky, 2011Flash Flood Watches in Ohio, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.